Volume 31, Issue 3
A Boundary Value Problem for the Degenerated Elliptic Equation with Singular Coefficient and Spectral Parameter

M. Kh. Ruziev

J. Part. Diff. Eq., 31 (2018), pp. 214-223.

Published online: 2018-09

Preview Full PDF 19 1062
Export citation
  • Abstract

In this paper, the Dirichlet problem in the vertical half-band for the degenerated elliptic equation with singular coefficient and spectral parameter is investigated. Using the Hankel transformation and the method of separation of variables, the solution of the Dirichlet problem is presented in the explicit form.

  • Keywords

Half-band Hankel transformation series the Fourier method uniqueness existence

  • AMS Subject Headings

35J25 35J70 35J75

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

ruzievmkh@gmail.com (M. Kh. Ruziev)

  • References
  • Hide All
    View All

@Article{JPDE-31-214, author = {Ruziev , M. Kh. }, title = {A Boundary Value Problem for the Degenerated Elliptic Equation with Singular Coefficient and Spectral Parameter}, journal = {Journal of Partial Differential Equations}, year = {2018}, volume = {31}, number = {3}, pages = {214--223}, abstract = {

In this paper, the Dirichlet problem in the vertical half-band for the degenerated elliptic equation with singular coefficient and spectral parameter is investigated. Using the Hankel transformation and the method of separation of variables, the solution of the Dirichlet problem is presented in the explicit form.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n3.2}, url = {http://global-sci.org/intro/article_detail/jpde/12705.html} }
Copy to clipboard
The citation has been copied to your clipboard